Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Does hepatitis B cause constipation and stomach cramps ?

I have been a hepatitis B patient for many years now coming from a family of hep B. I get yearly check ups and my hep B is inactive at the moment. Recently, I have been feeling constipated and getting stomache cramps which come and go. The first couple of days, my stool was a 6 on the Bristol chart, kind of like diarrhea . After 2 days, it was hard and thinner than usual (not pencil thin though) and I only manage to get a little out. I have been eating regularly too. What is my problem? Thank you.
Asked On : Thu, 31 Mar 2011
Answers:  1 Views:  479
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic

You could be suffering from Irritable bowel syndrome which presents with abdominal cramps, constipation and thin stools, sometimes diarrhoea. It can be associated with chronic Hepatitis B. You can stay away from milk, wheat and see if you get relief. Eat plenty of fresh fruits and vegetables and drink plenty of water. Consult a Doctor rearding these symptoms and get examined and required tests done and receive proper treatment.
Answered: Wed, 13 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor